Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 2

 
   

Some Fixed Point Theorems for Symmetric Hausdorff Function on Hausdorff Spaces

PP: 833-839
Author(s)
Vishal Gupta, Hassen Aydi, Naveen Mani,
Abstract
The main objective of this paper is, to prove some fixed point theorems in Hausdorff spaces by using the symmetric Hausdorff function. Here, we are introducing a more generalized contractive condition for the existence and uniqueness of fixed point. Also, we are giving solution of some integral type mathematical models in Hausdorff spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved